Alert archive / Texas / Red Flag Warnings in 2016

Red Flag Warning 6, NWS Corpus Christi, TX

February 22, 201612 counties in Texas

NWS Corpus Christi, TX issued this red flag warning at Feb 22, 2016, 3:04 PM CST for 12 counties in Texas. It took effect at Feb 23, 2016, 12:00 PM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 22, 2016, 3:04 PM CST (21:04 UTC)
In effect from
Feb 23, 2016, 12:00 PM CST
Expired
Feb 23, 2016, 7:21 PM CST
In force
7 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Duval County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 57 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 9.1 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2016-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2016-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
912 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

510 
WWUS84 KCRP 222104
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
304 PM CST MON FEB 22 2016

...RED FLAG WARNING ISSUED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY ACROSS MUCH OF SOUTH TEXAS TUESDAY AFTERNOON...

.GUSTY STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT ON
TUESDAY. VERY DRY AIR WILL FILL INTO THE REGION FROM THE WEST AND
RELATIVE HUMIDITY VALUES WILL QUICKLY FALL. CRITICAL FIRE WEATHER
CONDITIONS ARE ANTICIPATED MIDDAY TUESDAY THROUGH TUESDAY
EVENING.

TXZ229>231-239>243-230915-
/O.UPG.KCRP.FW.A.0002.160223T1700Z-160224T0300Z/
/O.NEW.KCRP.FW.W.0006.160223T1800Z-160224T0300Z/
LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-
304 PM CST MON FEB 22 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR MOST OF SOUTH
TEXAS...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CST TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...THE COUNTIES OF LA SALLE...MCMULLEN...LIVE 
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...AND NUECES 

* TIMING...NOON TUESDAY THROUGH 9 PM CST TUESDAY

* WIND...NORTHWEST 25 TO 35 WITH GUSTS BETWEEN 40 AND 45 MPH. 

* HUMIDITY... MINIMUM AFTER RELATIVE HUMIDITY 15 TO 30 PERCENT

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$

TXZ232-244-230915-
/O.NEW.KCRP.FW.W.0006.160223T1800Z-160224T0300Z/
BEE-SAN PATRICIO-
304 PM CST MON FEB 22 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CST TUESDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR BEE AND SAN PATRICIO
COUNTIES...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CST TUESDAY. 

* AFFECTED AREA...BEE AND SAN PATRICIO COUNTIES

* TIMING...NOON TUESDAY THROUGH 9 PM CST TUESDAY

* WIND...NORTHWEST 25 TO 35 WITH GUSTS BETWEEN 40 AND 45 MPH. 

* HUMIDITY... MINIMUM AFTER RELATIVE HUMIDITY AROUND 30 PERCENT

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$
3 follow-up statements
436 
WWUS84 KCRP 230918
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
318 AM CST TUE FEB 23 2016

...RED FLAG WARNING ISSUED FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY ACROSS MUCH OF SOUTH TEXAS TUESDAY AFTERNOON...

...FIRE WEATHER WATCH ISSUED FOR LOW RELATIVE HUMIDITY AND GUSTY
WINDS ACROSS ALL OF SOUTH TEXAS WEDNESDAY...

.GUSTY STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT ON
TODAY. VERY DRY AIR WILL FILL INTO THE REGION FROM THE WEST AND
RELATIVE HUMIDITY VALUES WILL QUICKLY FALL. CRITICAL FIRE WEATHER
CONDITIONS ARE ANTICIPATED MIDDAY TUESDAY THROUGH TUESDAY EVENING.
VERY LOW RELATIVE HUMIDITY VALUES WILL REMAIN ACROSS SOUTH TEXAS
ON WEDNESDAY...AND WITH GUSTY NORTHWEST WINDS CRITICAL FIRE
WEATHER CONDITIONS ARE ANTICIPATED AGAIN FOR WEDNESDAY AFTERNOON.

TXZ245-246-231800-
/O.NEW.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
/O.EXA.KCRP.FW.W.0006.160223T1800Z-160224T0300Z/
ARANSAS-REFUGIO-
318 AM CST TUE FEB 23 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CST THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR MOST
OF SOUTH TEXAS... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY VALUES
AND GUSTY STRONG WINDS FOR ALL OF SOUTH TEXAS...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM LATE WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE...AND
  ARANSAS COUNTIES.

* TIMING...NOON TUESDAY THROUGH 9 PM CST TUESDAY

* WIND...NORTHWEST 25 TO 35 WITH GUSTS BETWEEN 40 AND 45 MPH.

* HUMIDITY... MINIMUM AFTER RELATIVE HUMIDITY 20 TO 30 PERCENT

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ229>232-239>244-231800-
/O.NEW.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
/O.CON.KCRP.FW.W.0006.160223T1800Z-160224T0300Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG-
NUECES-SAN PATRICIO-
318 AM CST TUE FEB 23 2016

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM CST THIS
EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR MOST
OF SOUTH TEXAS... 

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY VALUES
AND GUSTY STRONG WINDS FOR ALL OF SOUTH TEXAS...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM LATE WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE...AND
  ARANSAS COUNTIES.

* TIMING...NOON TUESDAY THROUGH 9 PM CST TUESDAY

* WIND...NORTHWEST 25 TO 35 WITH GUSTS BETWEEN 40 AND 45 MPH.

* HUMIDITY... MINIMUM AFTER RELATIVE HUMIDITY 20 TO 30 PERCENT

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ233-234-247-231800-
/O.NEW.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
GOLIAD-VICTORIA-CALHOUN-
318 AM CST TUE FEB 23 2016

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY
MORNING THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY VALUES
AND GUSTY STRONG WINDS FOR ALL OF SOUTH TEXAS...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* AFFECTED AREA...GOLIAD...VICTORIA...CALHOUN...REFUGIO...MCMULLEN...LIVE
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA
  SALLE...AND ARANSAS COUNTIES.

* TIMING...WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* WIND...NORTHWEST 20 MPH WITH FREQUENT GUSTS 25 TO 30 MPH

* HUMIDITY...15 TO 30 PERCENT

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

LK
014 
WWUS84 KCRP 231735
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1135 AM CST TUE FEB 23 2016

...RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
ACROSS MUCH OF SOUTH TEXAS THIS AFTERNOON...

...FIRE WEATHER WATCH ISSUED FOR LOW RELATIVE HUMIDITY AND GUSTY
WINDS ACROSS ALL OF SOUTH TEXAS WEDNESDAY...

.GUSTY STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT TODAY.
VERY DRY AIR WILL FILL INTO THE REGION FROM THE WEST AND RELATIVE
HUMIDITY VALUES WILL QUICKLY FALL. CRITICAL FIRE WEATHER CONDITIONS
ARE ANTICIPATED THIS AFTERNOON INTO EARLY THIS EVENING. VERY LOW
RELATIVE HUMIDITY VALUES WILL REMAIN ACROSS SOUTH TEXAS ON
WEDNESDAY...AND WITH GUSTY NORTHWEST WINDS CRITICAL FIRE WEATHER
CONDITIONS ARE ANTICIPATED AGAIN FOR WEDNESDAY AFTERNOON.

TXZ229>232-239>246-240300-
/O.CON.KCRP.FW.W.0006.160223T1800Z-160224T0300Z/
/O.CON.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-WEBB-DUVAL-JIM WELLS-KLEBERG-
NUECES-SAN PATRICIO-ARANSAS-REFUGIO-
1135 AM CST TUE FEB 23 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES FOR MOST OF
SOUTH TEXAS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY VALUES FOR MOST OF SOUTH TEXAS...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM CST
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM LATE WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE 
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE...
  AND ARANSAS COUNTIES. 

* TIMING...NOON TUESDAY THROUGH 9 PM CST TUESDAY.

* WIND...NORTHWEST 25 TO 35 WITH GUSTS AROUND 40 MPH.

* HUMIDITY... MINIMUM AFTER RELATIVE HUMIDITY 20 TO 30 PERCENT.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ233-234-247-240300-
/O.CON.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
GOLIAD-VICTORIA-CALHOUN-
1135 AM CST TUE FEB 23 2016

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY VALUES AND
GUSTY STRONG WINDS FOR ALL OF SOUTH TEXAS...

* AFFECTED AREA...GOLIAD...VICTORIA...CALHOUN...REFUGIO... 
  MCMULLEN...LIVE OAK...WEBB...DUVAL...JIM WELLS...KLEBERG... 
  NUECES...LA SALLE...AND ARANSAS COUNTIES. 

* TIMING...WEDNESDAY MORNING THROUGH WEDNESDAY EVENING.

* WIND...NORTHWEST WINDS 20 MPH WITH FREQUENT GUSTS 25 TO 30 MPH.

* HUMIDITY...15 TO 30 PERCENT.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
709 
WWUS84 KCRP 240121
RFWCRP

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
721 PM CST TUE FEB 23 2016

...RED FLAG WARNING FOR TUESDAY EVENING HAS BEEN CANCELLED...

...NEW RED FLAG WARNING ISSUED FOR PORTIONS OF SOUTH TEXAS FOR
WEDNESDAY...

.DESPITE STRONG NORTHWEST WINDS THIS EVENING...TEMPERATURES HAVE
COOLED AND RELATIVE HUMIDITY VALUES HAVE INCREASED SUFFICIENTLY TO
LIMIT A CRITICAL FIRE DANGER THREAT. THUS...THE RED FLAG WARNING
HAS BEEN CANCELLED FOR THIS EVENING. HOWEVER...AN ADDITIONAL
PERIOD OF GUSTY NORTH WINDS AND CRITICALLY LOW RELATIVE HUMIDITY
VALUES MAY LEAD TO A CRITICAL FIRE DANGER THREAT DURING THE DAY
WEDNESDAY ACROSS PRIMARILY THE SOUTHERN BRUSH COUNTRY AND COASTAL
PLAINS.

TXZ239>244-241030-
/O.CAN.KCRP.FW.W.0006.000000T0000Z-160224T0300Z/
/O.UPG.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
/O.NEW.KCRP.FW.W.0007.160224T1600Z-160224T2200Z/
WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-
721 PM CST TUE FEB 23 2016

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 4 PM CST WEDNESDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES FOR THE SOUTHERN
BRUSH COUNTRY AND COASTAL PLAINS... 
...RED FLAG WARNING IS CANCELLED FOR TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 4 PM CST
WEDNESDAY. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TUESDAY
EVENING. THE FIRE WEATHER WATCH FOR WEDNESDAY IS NO LONGER IN
EFFECT.

* AFFECTED AREA...THE COUNTIES OF REFUGIO...MCMULLEN...LIVE 
  OAK...WEBB...DUVAL...JIM WELLS...KLEBERG...NUECES...LA SALLE...
   AND ARANSAS COUNTIES. 

* TIMING...10 AM WEDNESDAY UNTIL 4 PM WEDNESDAY.

* WIND...NORTHWEST 20 TO 25 MPH WITH FREQUENT GUSTS 25 TO 30 MPH.

* HUMIDITY... MINIMUM RELATIVE HUMIDITY VALUES 15 TO 25 PERCENT.

* IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL 
  RESISTANCE TO CONTROL EFFORTS WILL OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS ARE URGED TO EXERCISE CARE WITH RESPECT TO ALL OUTDOOR
ACTIVITIES THAT COULD INADVERTENTLY CAUSE WILDFIRES. REPORT
WILDFIRES QUICKLY TO THE NEAREST FIRE DEPARTMENT OR LAW
ENFORCEMENT OFFICE.

&&

$$

TXZ229>232-245-246-240230-
/O.CAN.KCRP.FW.W.0006.000000T0000Z-160224T0300Z/
/O.CAN.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-ARANSAS-REFUGIO-
721 PM CST TUE FEB 23 2016

...RED FLAG WARNING IS CANCELLED FOR TUESDAY EVENING... 
...FIRE WEATHER WATCH IS CANCELLED FOR WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
RED FLAG WARNING. THE FIRE WEATHER WATCH HAS BEEN CANCELLED. 

RELATIVE HUMIDITY VALUES WILL CONTINUE TO INCREASE THROUGH THE
REMAINDER OF THIS EVENING. THUS...THE RED FLAG WARNING FOR TUESDAY
EVENING HAS BEEN CANCELLED. THE FIRE WEATHER WATCH HAS BEEN
CANCELLED FOR WEDNESDAY AS WIND SPEEDS ARE FORECAST TO REMAIN LOW
ENOUGH TO PRECLUDE CRITICAL FIRE WEATHER CONDITIONS.

$$

TXZ233-234-247-240230-
/O.CAN.KCRP.FW.A.0003.160224T1700Z-160225T0100Z/
GOLIAD-VICTORIA-CALHOUN-
721 PM CST TUE FEB 23 2016

...FIRE WEATHER WATCH IS CANCELLED FOR THE VICTORIA CROSSROADS AND
NORTHERN COASTAL BEND...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
FIRE WEATHER WATCH. 

DESPITE LOW RELATIVE HUMIDITY VALUES. WIND SPEEDS ARE FORECAST TO
REMAIN BELOW CRITICAL FIRE WEATHER THRESHOLDS. THUS THE FIRE
WEATHER WATCH FOR WEDNESDAY HAS BEEN CANCELLED.

$$

HART

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Feb 22, 11:54 AM CST, 3 hours 10 minutes earlier.

Area forecast discussion, Feb 22, 11:54 AM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1154 AM CST MON FEB 22 2016

.DISCUSSION...FORECAST WAS UPDATED EARLIER THIS MORNING TO REFLECT
CURRENT OBSERVATIONAL AND RADAR TRENDS. CONVECTION HAS SINCE THEN
WEAKENED BUT ISOLATED SHOWERS AND PERHAPS A THUNDERSTORM MAY BE
POSSIBLE INTO THE AFTERNOON HOURS. AFTERNOON HIGHS APPEAR ON TRACK
WITH TEMPS REACHING THE MID/UPPER 70S TO LOWER 80S.

UPDATED 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...LOW CLOUDS WITH MVFR/IFR CIGS CONTINUE AT ALI AND VCT
AND MAY PERSIST INTO THE AFTERNOON HOURS. VFR CONDITIONS SHOULD
PREVAIL AT CRP/LRD THIS AFTERNOON. ACCOUNTED FOR THE POSSIBILITY
OF SHOWERS WITH VCSH REMARKS THIS AFTERNOON. LOW CLOUDS SHOULD
FILL BACK IN TONIGHT AT ALI/VCT/CRP ALONG WITH CHANCES OF SHOWERS
AND STORMS. HAVE ONLY INCLUDED VCTS REMARKS FOR NOW UNTIL
CONFIDENCE WRT FOR TIMING INCREASES. WESTERLY AND NORTHWESTERLY
WINDS WILL THEN QUICKLY STRENGTHEN BEHIND DEPARTING SFC LOW LATE
IN THE MORNING WITH GUSTS BETWEEN 30 AND 35 KNOTS BY 18Z

&&

.PREV DISCUSSION... /ISSUED 548 AM CST MON FEB 22 2016/

DISCUSSION...SEE AVIATION BELOW FOR 12Z TAF UPDATE.

AVIATION...PATCHY FOG...LIGHT RAIN...AND MVFR STRATUS WILL
CONTINUE IMPACTING TERMINALS THROUGH THE MORNING. VSBYS WILL BEGIN
TO IMPROVE AS FOG CLEARS LATER THIS MORNING. STRATUS WILL REMAIN
MVFR/VFR THROUGH THE DAY...WITH VICINITY SHOWERS THROUGH THE
AFTERNOON. WIND WILL BE LIGHT AND VARIABLE THROUGH MOST OF THE
PERIOD AS WELL. SHOWER ACTIVITY SHOULD CLEAR BY THIS
EVENING...THOUGH IT WILL RETURN TO VCT OVERNIGHT/EARLY TUESDAY
MORNING. CIGS FALL TO IFR/MVFR OVER ALI/CRP/VCT LATE IN THE
PERIOD...WHILE REMAINING VFR OVER LRD.

PREV DISCUSSION... /ISSUED 457 AM CST MON FEB 22 2016/

SHORT TERM (TODAY THROUGH TUESDAY)...WEAK SURFACE COLD FRONT
REMAINS DRAPED OVER THE HILL COUNTRY TO THE NORTH OF THE REGION. A
BAND OF CONVECTION IS SLOWLY TRAILING EASTWARD NEAR THIS FRONTAL
BOUNDARY. THIS BOUNDARY WILL REMAIN JUST NORTH OF THE
CWA...THOUGH SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS WILL
PUSH ACROSS THE CWA AS WEAK UPPER LVL SHORTWAVE TROUGH SHIFTS
EASTWARD TODAY. A SECOND MUCH STRONGER UPPER TROUGH AND CLOSED LOW
DEVELOPS OVERNIGHT INTO TUESDAY. SURFACE LOW DEVELOPS AND DEEPENS
OVER WEST/CENTRAL TEXAS TONIGHT. CYCLOGENSIS OCCURS WITH CENTER OF
LOW JUST NORTH OF THE REGION AND MOVING NORTHEAST TONIGHT INTO
TUESDAY. OVERNIGHT ANOTHER ROUND OF CONVECTION IS EXPECTED TO
DEVELOP AND TRACK EAST. WHILE BETTER DYNAMICS LIE TO THE
NORTHWEST OF THE REGION...NORTHERN PORTIONS OF SOUTH TEXAS WILL
BE UNDER DIVERGENT FLOW TONIGHT AS UPPER TROUGH PUSHES INTO
WESTERN ZONES. ADDITIONALLY A STRONG LOW LVL JET DEVELOPS TONIGHT.
WITH STEEP LAPSE RATES THIS EVENING AND OTHER ENVIRONMENTAL
FACTORS CANNOT RULE OUT AN ISOLATED STRONG TO POSSIBLY SEVERE
STORM DEVELOPING TONIGHT ACROSS NORTHERN ZONES WITH MAIN CONCERNS
BEING SMALL HAIL.

SURFACE LOW WILL BE EAST OF THE REGION BY NOON TUESDAY...AND MUCH
DRIER AIR PUSHES IN FROM THE WEST. A STRONG PRESSURE GRADIENT WILL
ALLOW FOR WINDY CONDITIONS TO DEVELOP ACROSS THE REGION. STEEP
LAPSE RATE IN THE AFTERNOON...A STRONG LOW LVL JET...AND WARM
TEMPERATURES WILL ALLOW FOR STRONG GUSTY WINDS TO MIX DOWN TO THE
SURFACE DURING THE DAY AS WELL. GFS CONTINUES TO INDICATE MUCH
STRONGER HIGH WIND POTENTIAL (BUFKIT MAXIMUM MOMENTUM TRANSFERS)
WHILE THE NAM/ECMWF IS SOMEWHAT WEAKER. LEANED MORE HEAVILY
TOWARDS HI-RES MODELS WHICH INDICATE WINDY CONDITIONS THROUGH THE
AFTERNOON ON TUESDAY (THOUGH DID NOT GO QUITE AS HIGH AS GFS
WANTS).

WITH THESE WINDS AND VERY DRY AIR MOVING INTO THE REGION CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR LATE TUESDAY MORNING THROUGH TUESDAY
EVENING.

OFFSHORE FLOW BEHIND THIS FRONTAL BOUNDARY WILL INCREASE OVER THE
MARINE ZONES AS WELL...AND SMALL CRAFT ADVISORIES WILL LIKELY BE
NEEDED TUESDAY AFTERNOON.

TODAY WILL BE A FEW DEGREES COOLER THAN YESTERDAY WITH MORE CLOUD
COVER AND RAIN ACROSS THE REGION. COLD AIR LAGS BEHIND BOUNDARY
TOMORROW...AND DRY WEST/NORTHWEST WINDS AND CLEARING SKIES WILL
BRING MUCH HIGHER THAN NORMAL TEMPERATURES TO THE REGION
(ESPECIALLY BRUSH COUNTRY/RIO GRANDE PLAINS).

FIRE WEATHER...LOW RH VALUES (15-25 PERCENT) ALONG WITH GUSTY
NORTHWEST WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITION LATE
TUESDAY MORNING THROUGH TUESDAY EVENING ACROSS THE RIO GRANDE
PLAINS...TO BRUSH COUNTRY...TO SOUTHERN COASTAL BEND. ELEVATED
FIRE WEATHER CONDITIONS WILL ALSO EXIST OVER THE NORTHERN COASTAL
BEND AND VICTORIA CROSSROADS WHERE RH VALUES ARE SLIGHTLY HIGHER
(THOUGH STILL LOW).

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...THE STRONG UPPER LOW
OVER NORTHEAST TEXAS AT 00Z WEDNESDAY WILL MOVE NORTHEAST THROUGH
THE MID MISSISSIPPI RIVER VALLEY WEDNESDAY AND INTO THE EASTERN
GREAT LAKES REGION BY THURSDAY. THE COLD FRONT WILL BE THROUGH
COASTAL WATERS AT THE START OF THE LONG TERM WITH THE COLD AIR
ARRIVING TUESDAY EVENING. VERY STRONG LOW TO MID LEVEL FLOW BEHIND
THE DEEPENING LOW PRESSURE SYSTEM EXITING TO THE NORTHEAST WILL BE
OVER SOUTH TEXAS...45-55 KNOTS IN THE 925-850 MB LAYER. EXPECT WIND
ADVISORY CONDITIONS WILL PERSIST INTO THE EARLY OVERNIGHT HOURS.
THIS WILL ALSO LEAD TO GALE CONDITIONS OVER THE GULF WATERS TUESDAY
NIGHT INTO EARLY WEDNESDAY MORNING. A GALE WATCH IS IN EFFECT FOR
THE BAYS FOR TUESDAY EVENING AND FOR THE GULF WATERS UNTIL 15Z
WEDNESDAY. BREEZY CONDITIONS WILL LINGER BEHIND THE FRONT WEDNESDAY
WITH ELEVATED TO CRITICAL FIRE DANGER CONDITIONS EXPECTED AGAIN FOR
ALL OF SOUTH TEXAS. COLDEST MORNING IS EXPECTED THURSDAY WITH
READINGS IN THE UPPER 30S ACROSS THE NORTHERN COUNTIES. A GRADUAL
WARMING TREND IS EXPECTED FOR THE LATTER PART OF THE WEEK INTO THE
WEEKEND AS AN UPPER LEVEL RIDGE AXIS REMAINS TO THE WEST OF THE
REGION. ONSHORE FLOW WILL INCREASE THROUGH THE WEEKEND WITH LOW
LEVEL MOISTURE ADEQUATE FOR MOSTLY CLOUDY SKIES OVER THE COASTAL
PLAINS SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    79  63  83  49  69  /  30  30  10  10   0
VICTORIA          76  60  79  46  65  /  60  40  40  10   0
LAREDO            83  63  89  49  71  /  40  10  10   0   0
ALICE             81  63  86  48  70  /  30  20  10   0   0
ROCKPORT          76  64  77  51  67  /  30  30  20  10   0
COTULLA           80  60  85  45  69  /  50  40  10   0   0
KINGSVILLE        81  63  86  49  71  /  30  10  10   0   0
NAVY CORPUS       76  65  78  52  67  /  30  30  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
     FOR THE FOLLOWING ZONES: DUVAL...JIM WELLS...KLEBERG...LA
     SALLE...LIVE OAK...MCMULLEN...NUECES...WEBB.

GM...GALE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WATCH TUESDAY EVENING FOR THE FOLLOWING ZONES: BAYS AND
     WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS...BAYS AND
     WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR.

&&

TB/78...AVIATION
Hazardous weather outlook, Feb 22, 5:58 AM CST, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
558 AM CST MON FEB 22 2016

TXZ229>234-239>247-231200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
558 AM CST MON FEB 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AND
TONIGHT. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS
TIME...HOWEVER A FEW STORMS COULD BECOME STRONG WITH SMALL HAIL
AND WIND GUSTS TO AROUND 50 MPH...MAINLY ACROSS THE NORTHERN BRUSH
COUNTRY AND COASTAL PLAINS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS OVER THE NORTHERN COASTAL BEND
AND VICTORIA CROSSROADS TUESDAY MORNING. SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME...HOWEVER A FEW STORMS COULD BECOME STRONG
WITH SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH...MAINLY ACROSS THE
VICTORIA CROSSROADS.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE BRUSH COUNTRY
AND SOUTHERN COASTAL BEND TUESDAY AFTERNOON AND EARLY EVENING. A
FIRE WEATHER WATCH IS IN EFFECT. CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE OVER MUCH OF SOUTH TEXAS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-231200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
558 AM CST MON FEB 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS
THE BAYS AND COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORIES ARE LIKELY TUESDAY...WITH GALE CONDITIONS
EXPECTED TUESDAY NIGHT INTO WEDNESDAY MORNING. SMALL CRAFT ADVISORY
CONDITIONS WILL LINGER OVER THE COASTAL WATERS INTO WEDNESDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LK/TMT

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 3:00 AM CSTGale WatchCRP12 hr
Feb 22, 5:06 AM CSTFire Weather WatchCRPDuval, Jim Wells, Kleberg, La Salle, Live Oak, McMullen and 2 more10 hr
Feb 22, 2:44 PM CSTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more33 hr
Feb 22, 2:55 PM CSTGale WarningCRP45 hr

Nearby

Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.